# SDR USAASA00017

- Difficulty date: May 9, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Engine: Ge CFM565A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Part time: 2,187 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

PHL/LAX - FLT 33 - AIRCRAFT INDICATED  NR 1 ENGINE OVERTEMP AND OVERSPEED WARNINGS ON CLIMB-OUT.  SHUT DOWN NR 1 ENGINE, DECLARED EMERGENCY, AND THEN RETURNED TO FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE ASSY.  OPS CHECKED OK.  (X)
